Skip to content
My WebMD Sign In, Sign Up
Changes in symptoms
avatar
An_245469 posted:
I was diagnosed with UC about 5 years ago. Since then, I have been on 800mg of Asacol a/day. I rarely have symptoms and am pretty much aware of what I can and cannot eat. One day about 5 weeks ago, my bowel habits started to change. I haven't lost much weight due to frequent loose stool and sometimes it I even have (very minor) incontinence. Unfortunately, I had to take Clindamycin for a tooth extraction and that messed me up even more. I felt fine for about 2 days after stopping it and now I have green diarrhea. My stomach is gurgling constantly and I always have a pressure and horrible gas. The stool is grainy as well. It doesn't matter what I eat either, nothing helps. Other things that may help-I still have my gallbladder and am also lactose intolerant.

I have an appointment with my specialist on June 22-nothing earlier unfortunately. Any idea what this could be?
Reply
 
avatar
hannahleigh89 responded:
Could just be irritation from the antibiotic. Try to eat bland foods and drink plenty of fluids to stay hydrated and hopefully you'll be back on track within a week or so.


Spotlight: Member Stories

I'm 29, living with UC since I was 21. Living in New Mexico and trying not to let it control my life and failing miserably. EXTREMELY sick of the ...More

Helpful Tips

Pamper your Bum... As often as Possible
Most of you have heard this, but for you Newbies.. Trust me on this tip. Pamper your Bum, to keep your bum from getting raw and sore use ... More
Was this Helpful?
39 of 47 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.